# SDR P5CA2021112200426

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,399 hours, 5,767 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7800 · Engine Exhaust System
- Part: Latch
- Part number: 491B1213076004
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  INB  SIDE   T/R   CAM  LATCH DAMAGED.( ENG #1 INB SIDE T/R CAM LATCH WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM TASK 78-31-02-404-010-H00. OPS CHECK OK. )
